MathSciNet Relay Station
MathSciNet bibliographic data
MR542141 (80g:60014) 60E07
Steutel, F. W.; van Harn, K. Discrete analogues of self-decomposability and stability. Ann. Probab. 7 (1979), no. 5, 893–899.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement